# SDR DALA2018021500911

- Difficulty date: February 13, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 76,196 hours, 21,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOPERATIVE.  ADJUSTED THE FLOOR FITTING IAW AMM 52-11.
